Linear differential games. I, II
Doklady Akademii Nauk, Tome 174 (1967) no. 6, pp. 1278-1280
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_174_6_a11,
author = {L. Pontryagin},
title = {Linear differential {games.~I,} {II}},
journal = {Doklady Akademii Nauk},
pages = {1278--1280},
year = {1967},
volume = {174},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_174_6_a11/}
}
L. Pontryagin. Linear differential games. I, II. Doklady Akademii Nauk, Tome 174 (1967) no. 6, pp. 1278-1280. http://geodesic.mathdoc.fr/item/DAN_1967_174_6_a11/